# SDR SIMA200529310

- Difficulty date: October 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 201314
- Part serial: 67343
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY NR 3.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
